# SDR CA140506009

- Difficulty date: May 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,011 hours
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW SNAGGED THE ACFT WITH "RIGHT OIL LEAK".  MAINTENANCE CHECKS FOUND THE OIL COOLER LEAKING FROM THE INBD SIDE AT THE BOTTOM OF THE FINS WHERE THEY MEET THE BASE.  REPLACED RT ENGINE OIL COOLER.
